Inertial Degree of Irreducible Representations of GLm(D)

URI http://harp.lib.hiroshima-u.ac.jp/onomichi-u/metadata/12359
File
Title
Inertial Degree of Irreducible Representations of GLm(D)
Author
氏名 刈山 和俊
ヨミ カリヤマ カズトシ
別名
Subject
inner form
non-Archimedean local field
inertial degree
parametric degree
formal degree
simple type
Hecke algebra
Journal Title
尾道市立大学経済情報論集
Volume
15
Issue
1
Spage
29
Epage
40
Published Date
2015-06-30
Publisher
尾道市立大学経済情報学部
ISSN
2187-0276
Self DOI
Language
jpn
NIIType
Departmental Bulletin Paper
Text Version
出版社版
Old URI
Set
onomichi-u